American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Emil Ernst. A converse of the Gale-Klee-Rockafellar theorem: Continuity of convex functions at the boundary of their domains. Proc. Amer. Math. Soc. 141 (2013) 3665-3672.
Abstract, references, and article information   
View Article: PDF

[2] Raphael Loewy, Micha A. Perles and Bit-Shun Tam. Maximal exponents of polyhedral cones (III). Trans. Amer. Math. Soc. 365 (2013) 3535-3573.
Abstract, references, and article information   
View Article: PDF

[3] Nathan Reading. Coarsening polyhedral complexes. Proc. Amer. Math. Soc. 140 (2012) 3593-3605.
Abstract, references, and article information
View Article: PDF

[4] Hal Schenck. Equivariant Chow cohomology of nonsimplicial toric varieties. Trans. Amer. Math. Soc. 364 (2012) 4041-4051.
Abstract, references, and article information   
View Article: PDF

[5] David Alonso-Gutiérrez. A remark on the isotropy constant of polytopes. Proc. Amer. Math. Soc. 139 (2011) 2565-2569. MR 2784825.
Abstract, references, and article information   
View Article: PDF

[6] Rekha R. Thomas. Initial complexes of toric ideals. The Student Mathematical Library 33 (2006) 117-125.
Book volume table of contents
View Article: PDF

[7] Rekha R. Thomas. Abstract algebra: Polynomial rings. The Student Mathematical Library 33 (2006) 93-99.
Book volume table of contents
View Article: PDF

[8] Rekha R. Thomas. Gr\"obner bases II. The Student Mathematical Library 33 (2006) 111-116.
Book volume table of contents
View Article: PDF

[9] Rekha R. Thomas. Triangulations of point configurations. The Student Mathematical Library 33 (2006) 57-71.
Book volume table of contents
View Article: PDF

[10] Rekha R. Thomas. Gr\"obner bases I. The Student Mathematical Library 33 (2006) 101-109.
Book volume table of contents
View Article: PDF

[11] Rekha R. Thomas. Faces of polytopes. The Student Mathematical Library 33 (2006) 15-24.
Book volume table of contents
View Article: PDF

[12] Rekha R. Thomas. Abstract algebra: Groups, rings and fields. The Student Mathematical Library 33 (2006) 1-6.
Book volume table of contents
View Article: PDF

[13] Rekha R. Thomas. Convex polytopes: Definitions and examples. The Student Mathematical Library 33 (2006) 7-14.
Book volume table of contents
View Article: PDF

[14] Rekha R. Thomas. State polytopes of toric ideals. The Student Mathematical Library 33 (2006) 127-137.
Book volume table of contents
View Article: PDF

[15] Rekha R. Thomas. Gale diagrams. The Student Mathematical Library 33 (2006) 37-45.
Book volume table of contents
View Article: PDF

[16] Rekha R. Thomas. The permutahedron. The Student Mathematical Library 33 (2006) 85-92.
Book volume table of contents
View Article: PDF

[17] Rekha R. Thomas. Schlegel diagrams. The Student Mathematical Library 33 (2006) 25-35.
Book volume table of contents
View Article: PDF

[18] Rekha R. Thomas. Lectures in Geometric Combinatorics. The Student Mathematical Library 33 (2006) MR MR2237292.
Book volume table of contents   

[19] Rekha R. Thomas. Bizarre polytopes. The Student Mathematical Library 33 (2006) 47-55.
Book volume table of contents   
View Article: PDF

[20] Rekha R. Thomas. The secondary polytope. The Student Mathematical Library 33 (2006) 73-83.
Book volume table of contents   
View Article: PDF

[21] L. J. Billera, M. M. Kapranov and B. Sturmfels. Cellular strings on polytopes . Proc. Amer. Math. Soc. 122 (1994) 549-555. MR 1205482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Oswald Veblen. Errata: ``Decomposition of an $n$-space by a polyhedron'' [Trans.\ Amer.\ Math.\ Soc. {\bf 14} (1913), no. 1, 65--72; 1500936] . Trans. Amer. Math. Soc. 15 (1914) 506. MR 1500493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Oswald Veblen. Decomposition of an $n$-space by a polyhedron . Trans. Amer. Math. Soc. 14 (1913) 65-72. MR 1500936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1